# SDR AALA201612069013

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 60,627 hours, 22,573 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NR 1 AND 2 CENTER FUEL TANK BOOST PUMP FAILED.  AIRCRAFT WAS GROUNDED. AIRCRAFT RETURNED TO DEPARTURE AND DECLARED AN EMERGENCY.   MAINTENANCE REPLACED THE PUMPS GFI 69QA, AND 70QA, ALONG WITH THE FUEL QUANTITY INDICATION COMPUTER IAW ESPM 20-46-50-101, AND 24-42-00-401. PERFORMED SATISFACTORY FUEL TRANSFER OF LEFT AND RIGHT CENTER FUEL PUMPS IAW 28-21-00-401.
